# SDR TRBA201080

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 434
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT INSP FOUND THE CABIN ENTRANCE DOOR EMERGENCY FLOOD LIGHT INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE. REPAIRED BROKEN CABLE AT PASSENGER ENTRY STAIR EMERGENCY LIGHT MM 20-27-17. THE OPS TEST WAS SATISFACTORY AS MM 33-50-00. THE ACFT WAS RETURNED TO SERVICE.
